Couldn't find what you looking for?

TRY OUR SEARCH!

I have been treated for numerous UTIs in the last year and so everytime the symptoms start to come on again I feel I know what it is. However I used to get them a lot I think because I was having sex frequently I am not having sex now.

Also, I have always had very predictable periods which last all of five days every month. For this reason the symptom that has me worried the most is that over the last two months I have been getting my period. It lasts for 7 days and stops for a couple and then comes back again.

If that wasn't enough I just started to develop a burning and itching sensation in my vaginal region. Also, I noticed a swollen and sensitive labia minora. I have made an appointment to find out the root of the problem, but I was hoping someone could help me narrow down the possibilities.

One other issue which I am not sure is connected is that I have been losing weight. It is not drastic yet ....maybe 5 lbs. in the last two to three weeks or so. I am not dieting and if anything my eating and working out habits have been highly worsened by prolonged period. Is this a sign that what's happening is very serious??? Please help me narrow down the possibilities. Thank you for your help.

Loading...

I don’t think that changes in your cycle have anything to do with the other symptoms like burning, itching and swelling.
Changes in the cycle can occur at any time without any particular reason, they can become longer, shorter and change the date anytime. It has happened to me although I have always been regular, I used to have full 7-days periods, now I have three-four days and I have been to the gyn and everything’s fine.

As for the symptoms of burning, itching and swelling, these are the typical yeast infection symptoms. You have probably acquired yeast infection after so many antibiotics you have been using in the last year. Besides the bad bacteria, antibiotics kill the good bacteria as well, so your vaginal flora is interrupted with yeast overgrowth. Yeast is annoying but easily treated with otc creams or suppositories.

I wouldn’t associate weight loss with these symptoms either but you better have it checked to be on the safe side.
Reply

Loading...

i have just acquired those same symptoms---i'm ready to blame the birth control i just went on (but doesn't that usually stop periods rather than make them non stop!?) and i do take antibiotics so the response abiut the vaginal flora makes sense however i do believe the bleeding is related since you described my symptoms exactly. I was wondering what your doctor had told you and if your symptoms have been releived---i would like to get to the bottom of this.
thanks
Reply

Loading...

hi im from philadelphia and i have a question. me and my bf have been together for 3 months and a half me and him have sex evrery day.. i go to my ginecologist and i always have my cancer and also other tests done and he says everything good.. now my fear is i just had sex yesterday after a whole 2 week not having sex becuz my bf was in a tour working for some rappers and i started to feel pain in my Labia minora.. and when i go to urine it burns so damn much that i cry and when i look at it at the mirrow ive niticed my skin is peeled off from the labia and i cant urine at all i cant even take a piss... it just hurts so damn much ... i just raher not use the bathroom and hold the urnie..
Reply

Loading...

I have all of the above symptons (VAginal Pain, Itching Burning, Rawness, stabbing Zings, painful sex, swollen and red labia) and i have been diagnosed with a condition known as Vulvar Vestibulitis which is a form of Vulvodynia. I have been treated with Amitriptyline an anti depressant. which lessens all the symptons and allows me to live a normal life.

you might want to look into this condition.
Reply

Loading...

In response to the original post...

Did you ever find out what the cause was? I have had many of your similar symptoms this past year.... starting to have a nearly constant period (about every other week), weight loss (about 7 lbs.), and vaginal irritation & swelling...

Anyway it sounded very similar so I was wondering what you've found out?
Reply

Loading...

Hey there,

I've had the swollen, itchy, burning sensation for about 3 days now. I have looked up multiple different reasons why it may occur. I just moved to a different state and am currently staying with my cousin. I have been using there soaps, which may cause the reaction. I cant think of any other reason. Also I am coming to the end of my lupron shot.

Now my biggest concern are 2 things. I am currently on Lupron, because of my endometriosis. Meaning i have little to no estrogen production. If I am using a Estrogen cream won't that affect my shot. in a bad way. Concern #2 I dont have medical insurance, nor do I know any doctors here. So i would like to do something with out seeing one if possible. if it doesn't clear up by monday I'll start looking.

Would it be a bad idea to Use the Topical Cream?

Reply

Loading...

Hey there, Uhm so Ive had burning, itching, and swollen labia minora. I've had lots of uti's lately and taken antibiotics for them. But my burning itching swelling symptoms aren't constant. They come and go. For instance one day I'll have the symptoms and then I won't have them for another week or so. I'd really like to know why but am afraid to ask and tell anyone that ik personally, such as doc and mom.
Reply

Loading...